# SDR SWIA202156963

- Difficulty date: March 14, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,905 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER DEPARTURE, NOSE GEAR DID NOT RETRACT, COMPLIED WITH QRH PROCEDURE.    FLIGHT 5038.  REMOVED AND REPLACED SERVICEABLE NLG DRESSED ASSEMBLY REFERENCE CAMP #22467199  FOR INSTALLATION.
